Our expert says:
Zelda - remenber that many cold and flu products already contain a painkiller, most often paractemol or ibuprofen. If aditional pain relief is required this should be kept in mind. synap does contain paracetamo, while Tramacet does not.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.